# SDR TWAA0008411

- Difficulty date: May 29, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 53,322 hours, 27,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100506201
- Condition: Deployed
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LAYOVER, THE TAIL SLIDE WAS DEPLOYED.  SLIDE NOT DISARMED BY FLIGHT ATTENDANT.  REPLACED SLIDE ASSEMBLY.  AC02  5-2-00  JFK.
